Empirical approximations to equations based on the error function

Algie S.H. (1977) Empirical approximations to equations based on the error function. Analytical Chemistry, 49 1: 186-188.

Author Algie S.H.
Title Empirical approximations to equations based on the error function
Journal name Analytical Chemistry   Check publisher's open access policy
ISSN 0003-2700
Publication date 1977
Sub-type Article (original research)
Volume 49
Issue 1
Start page 186
End page 188
Total pages 3
Subject 1602 Criminology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 02:48:02 EST by System User